# SDR DALA2023112009517

- Difficulty date: November 16, 2023
- Submitted: November 20, 2023
- Operation: Air carrier
- Aircraft: N971AT
- Make and model: Boeing 717-200
- Aircraft serial: 55032
- Aircraft time: 58,283 hours, 40,857 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION (SEVERAL PLACES) ON TIE TRACK UPPER AND LOWER FACE BTW LONGERONS 27 TO 28 LH/RH BTW STA 817 TO STA=946 AT AFT CARGO COMPARTMENT. SUMMARY OF NRC 00357: CORROSION LEVEL 2. TIE TRACK UPPER AND LOWER FACE BTW LONGERONS 27 TO 28 LH/RH BTW STA 817 TO STA=946 AT AFT CARGO COMPARTMENT WERE REPLACED PER B717-200 SRM 51-41-05-0G AND 51-41-01-0G. (LP #0068560)
